# SDR ASAA2015072512586

- Difficulty date: July 25, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 33,618 hours, 10,218 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939ASA
- Part serial: 98021317
- Condition: Burned
- Location: Cockpit
- Part time: 55,446 hours, 27,198 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTITUDE WINDOW ON MCP HAS SIGNIFICANT BURN IN. TOUGH TO SEE SELECTED ALTITUDE. ACFT GROUNDED.  REPLACED DFCS MODE CONTROL PANEL IAW AMM 22-11-34/401. MODE CONTROL PANEL INSTALLATION TESTS PASSED.
